On Kazhdan's Property (T) for the special linear group of holomorphic functions

Tutkimustuotos: Lehtiartikkeli

Standard

On Kazhdan's Property (T) for the special linear group of holomorphic functions. / Ivarsson, Björn; Kutzschebauch, Frank.

julkaisussa: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, Vuosikerta 21, Nro 1, 2014, s. 185-191.

Tutkimustuotos: Lehtiartikkeli

Harvard

APA

Vancouver

Author

Bibtex - Lataa

@article{b2d8ca8807c645e8bc4604dc821d9fee,
title = "On Kazhdan\{textquoteleft}s Property (T) for the special linear group of holomorphic functions",
author = "Bj\{"o}rn Ivarsson and Frank Kutzschebauch",
year = "2014",
language = "English",
volume = "21",
pages = "185--191",
journal = "BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "1",

}

RIS - Lataa

TY - JOUR

T1 - On Kazhdan's Property (T) for the special linear group of holomorphic functions

AU - Ivarsson,Björn

AU - Kutzschebauch,Frank

PY - 2014

Y1 - 2014

M3 - Article

VL - 21

SP - 185

EP - 191

JO - BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

T2 - BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

JF - BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN

SN - 1370-1444

IS - 1

ER -

ID: 866705